# SDR SIMA20190126003

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 35,762 hours, 31,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EMERGENCY LIGHT DAMAGED. C/A-REMOVED AND REPLACED RT FUSELAGE EMERGENCY LIGHT ASSY. REF. AMM 33-50-10. OPS CHECK GOOD.
